Comments on the Numerical Simulation of Homogeneous Stably-Stratified Turbulence

Show full item record



Permalink

http://hdl.handle.net/10138/167433

Citation

Zilitinkevich , S S 2010 , ' Comments on the Numerical Simulation of Homogeneous Stably-Stratified Turbulence ' , Boundary-Layer Meteorology , vol. 136 , no. 1 , pp. 161-164 . https://doi.org/10.1007/s10546-010-9484-1

Title: Comments on the Numerical Simulation of Homogeneous Stably-Stratified Turbulence
Author: Zilitinkevich, Sergej S.
Contributor: University of Helsinki, Department of Physics
Date: 2010
Language: eng
Number of pages: 4
Belongs to series: Boundary-Layer Meteorology
ISSN: 0006-8314
URI: http://hdl.handle.net/10138/167433
Subject: Applicability limit
Depth of computational domain
Direct numerical simulation
Stably stratified turbulence
Turbulent length scale
SHEAR FLOWS
114 Physical sciences
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
art_3A10.1007_2Fs10546_010_9484_1.pdf 99.83Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record